Gutiérrez, Joaquín M.Villanueva Díez, Ignacio2023-06-202023-06-202003-06Gutiérrez, J. M. & Villanueva Díez, I. «Extensions of Multilinear Operators and Banach Space Properties». Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol. 133, n.o 3, junio de 2003, pp. 549-66. DOI.org (Crossref), https://doi.org/10.1017/S0308210500002535.0308-210510.1017/S0308210500002535https://hdl.handle.net/20.500.14352/49598A new characterization of the Dunford-Pettis property in terms of the extensions of multilinear operators to the biduals is obtained. For the first time, multilinear characterizations of the reciprocal Dunford-Pettis property and Pelczynski's property (V) are also found. Polynomial and holomorphic versions of these properties are given as well.engExtensions of multilinear operators and Banach space propertiesjournal articlehttps//doi.org/10.1017/S0308210500002535http://www.ingentaconnect.com/content/rse/procaopen access517.98Weakly continuous-mappingsDunford-Pettis propertyAnalytic-functionsDisk algebraH-infinityPolynomialsAnálisis funcional y teoría de operadores